# SDR CA140202001

- Difficulty date: January 18, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Condition: Fractured
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN)  THE NR 1 ENGINE WAS SHUTDOWN DURING CRUISE BECAUSE OF LOSS OF POWER WITHOUT ANY PILOT INPUT. THE ACFT RETURNED TO POINT OF DEPARTURE AND PERFORMED AN UNEVENTFUL LANDING WITH A SINGLE ENGINE.  THE GROUND INSPECTION REVEALED THAT THE P3 TUBE IN BETWEEN GAS GENERATOR CASE AND THE MONITORING FUEL CONTROL UNIT, MFCU, WAS FRACTURED.  P3 TUBE WILL BE REPLACED AND GROUND RUN WILL BE CARRIED OUT.
